# SDR GLBA20110711N

- Difficulty date: July 10, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 32,036 hours, 40,936 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pcb
- Part number: 1293640919
- Part serial: 359B94
- Condition: Inoperative
- Location: Lt Autofeather
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PILOT REPORTED THAT THE LT AUTOFEATHER DISARMED ON TAKEOFF ROLL AT 65 KNOTS, ABORTED TAKEOFF.  MX WAS ABLE TO DUPLICATE BY MOVING J2 CONNECTOR OF A123PCB, R & R CONNECTOR J2 PH: 3-582151-1, REF BMM 61-05-01 AND R & R A123 PCB REF AIM MI24-01 PN 129-3640919, PERFORMED AUTOFEATHER CKS REF BMM 61-21-01.
